# SDR SWIA202157405

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD SIDE FS 565 AT FLOOR LINE ABOVE FWD BAGGAGE BAY DOOR ANGLE CORRODED MARKED   (C-CHECK RO 4/4/2021)    REMOVED AND REPLACED ANGLE/CLEAT AT FRAME AT FS565.00 FORWARD SIDE JUST ABOVE FORWARD BAGGAGE DOOR AT FLOOR LINE IAW CRJ 700 SRM 51-42-06-001-001-A01 / SRM 51-42-22-001-001-A01 AND DRAWING # SH670-33796 REV NC. COMPLIED WITH TASK CARD 51-900-1002-SKY.
